# SDR EVCA00002

- Difficulty date: April 10, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N408LS
- Make and model: Bell 407
- Aircraft serial: 53328
- Aircraft time: 4,498 hours, 20,863 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 10648BH151
- Condition: Shorted
- Location: Fadec
- Part time: 4,498 hours, 20,863 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FADEC MODE SWITCH SMOKED IN-FLIGHT DURING OPS CHECK FLIGHT.  FADEC SWITCH R & R.  OPS CHECK PERFORMED, NO OTHER DEFECTS NOTED.
